# SDR A6WA200940345

- Difficulty date: June 22, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 13,542 hours, 12,578 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WEB IS CRACKED AT FS 621.00, LBL 27.50, WL 130.00, ABOVE THE CARGO DOOR TRACK.  AFT PRESSURE BULKHEAD WEB AT FS 621.00, LBL 27.50, WL 130.00.  REPAIRED IAW REO 601R-53-61-1541, REB B.  (K)
